I NEED HELP IM MAD,CAN I SUE??????????????????????
i had the depo shot only one time which was sep08. i still enjoy got a regular period,they are irregular still and it june1 09.i sill avce symptoms of it.its ruining my life.i want my regualr 24off and 7 days on extent back.i nw have my period every 2 month i can`t stand it.i dont feel healthy. they didnt tell me it would bring all of this they just wanted thier money.ive hear that irregular periods can mean u are infertil or cause pcos.,can i sue if it did.ive gain 30 poundson that shot .i way 160 i used to be 129.i cant even be a model like i always needed to and i heard it makes it hard to lose freight.it not fair,im not confident anymore .i dont feel comfprtable with my body anymore.i lately want my body to be healthy again what can i do. i knew i shouldnt had gotten that damn shot
haha. ya.... i dont suggest so.. who takes birth control with out even doing research on it, or, at least know what it will do your body. you should really revise how to spell... good luck with future birth control. try taking the pills to comfort regulate
Sue? I guess that's everybody's solution for everything. Why don't you just go to a different gyno? I'm sure they can get you subsidise on track.